MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6): the manufacturing representative (rep) went to site to test the imaging system and confirmed issue of system going from 2d to stand alone and back to stand alone.Replaced power enclosure, power tray and charger enclosure.Tray and power tray were old style and needed to be updated.System passed all testing after part replacement.Site aware and system ready for use.Replaced umbilical and tested system, ready for use.System is operational.The component was returned to the manufacturer for analysis.Analysis found that confirm reported complaint, "standalone mode and 2d mode." continuity test passed and cable was installed in imaging system.Intermittent ias/mvs network connection was occurring by wiggling the umbilical cable.Faulty cable assembly.The component was returned to the manufacturer for analysis.Analysis found that unable to confirm reported complaint."o2 | standalone mode and 2d mode." visual inspection confirms dust build up on charger cards and on the fans.It was installed in system.The system initialized.Motion, generator, communication and charging readied.2d and 3d images were successful.Dash software confirm each node charging as expected.The component was returned to the manufacturer for analysis.Analysis found that unable to confirm reported complaint, "standalone mode and 2d mode." verified both fuses in the power tray tested good.Install power tray into test system.The system powered on, booted and readied several times successfully.The system functioned as expected.Multiple 2d and 3d imaging were taken and successful.No functional problem found while under test.The component was returned to the manufacturer for analysis.Analysis found that unable to confirm reported complaint, "standalone mode and 2d mode." power conversion enclosure failed bench testing.Transistors q28 and q14 failed, both transistors are shorted.The component was returned to the manufacturer for analysis.Analysis found that not a software issue.Complaint data analysis found the event is due to a hardware issue as per complaint data- replaced power enclosure, power tray and charger enclosure.Tray and power tray were old style and needed to be updated.Software functioning as designed." continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m021083c001, version 4.2.1: -, product id: bi71000171, serial/lot #: (b)(6), product id:bi71000175, serial/lot #: (b)(6), product id: bi71000195r, product id: bi71000176, serial/lot #:(b)(6) , product id: bi71000195, serial/lot #:(b)(6) , product id: :bi71000167, serial/lot #: (b)(6), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the system was toggling back and forth between standalone and 2d mode.No further case details provided no patient was present at the time of event.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25163999
Report Number3004785967-2026-00237
Device Sequence Number15605008
Product Code OWB
UDI-Device Identifier00643169639683
UDI-Public(01)00643169639683(11)170901
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown